# SDR SWIA202406260531

- Difficulty date: May 31, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 41,380 hours, 40,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R, INTERCOSTAL CRACKED.    (FILED CLOSED)    REMOVED AND REPLACED INTERCOSTAL ON AFT SIDE OF PRESSURE BULKHEAD @ FS621.00 JUST OUTBOARD OF RBL 36.20 AND INLINE WITH STRINGER 15R IN REF TO SRM 51-42-21. COMPLETED TASK ARD 51-900-1003-SKY AND M-337.
